MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH GUIDING INTRODUCER RAMP SERIES 60 CM SHEATH, RAMP 8F; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH GUIDING INTRODUCER RAMP SERIES 60 CM SHEATH, RAMP 8F; INTRODUCER, CATHETER
Model Number 406898
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During the procedure, air entered into the device when attempting to remove it with the syringe.The introducer was replaced, and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported leak could not be conclusively determined.

Brand Name
FAST-CATH GUIDING INTRODUCER RAMP SERIES 60 CM SHEATH, RAMP 8F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key10809457
Report Number3005334138-2020-00562
Device Sequence Number17019350
Product Code DYB
UDI-Device Identifier05414734203128
UDI-Public05414734203128
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K061015
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number406898
Device Catalogue Number406898
Device Lot Number7341225
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/06/2020
Supplement Date Received by Manufacturer11/16/2020
Initial Report FDA Received Date11/09/2020
Supplement Report FDA Received Date11/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1